MathSciNet Relay Station
MathSciNet bibliographic data
MR1151813 (93i:12005) 12F10 (11R27 11R29 11R32)
Jia, Bao-Ping; Santoni, Larry A note on Hilbert's Theorem 90. Proc. Amer. Math. Soc. 118 (1993), no. 3, 739–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement